Journal of Mathematics of Kyoto University

Sur les systèmes de fonctions holomorphes de plusieurs variables complexes

Osamu Fujita

Full-text: Open access

Article information

Source
J. Math. Kyoto Univ., Volume 19, Number 2 (1979), 231-254.

Dates
First available in Project Euclid: 17 August 2009

Permanent link to this document
https://projecteuclid.org/euclid.kjm/1250522429

Digital Object Identifier
doi:10.1215/kjm/1250522429

Mathematical Reviews number (MathSciNet)
MR545706

Zentralblatt MATH identifier
0425.32002

Citation

Fujita, Osamu. Sur les systèmes de fonctions holomorphes de plusieurs variables complexes. J. Math. Kyoto Univ. 19 (1979), no. 2, 231--254. doi:10.1215/kjm/1250522429. https://projecteuclid.org/euclid.kjm/1250522429


Export citation